# SDR 2001UALA00998

- Difficulty date: June 6, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 9,512 hours, 3,332 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAILED TO START AT FL340.  AFTER TURNBACK, IT DID START AT FL200.  NR 1 GEN ALSO INOP, RTF.
